Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 67, NWS Pueblo, CO

August 6, 2022El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 6, 2022, 6:41 PM MDT for El Paso County, Colorado. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2022, 6:41 PM MDT (00:41 UTC)
Expired
Aug 6, 2022, 9:05 PM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 7:19 PM MDTHEAVY RAIN 2.55 Ese Ramah, CO
Aug 6, 7:26 PM MDTHEAVY RAIN 35 Ese Ramah, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.7 hours before the alert went out and 376 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2022-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2022-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

478 
WGUS55 KPUB 070041
FFWPUB
COC041-070345-
/O.NEW.KPUB.FF.W.0067.220807T0041Z-220807T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
641 PM MDT Sat Aug 6 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northeastern El Paso County in east central Colorado...

* Until 945 PM MDT.

* At 641 PM MDT, Doppler radar indicated training thunderstorms 
  producing heavy rain across the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Ramah.

This includes the following streams and drainages...
  Antelope Creek, Horse Creek, North Fork Horse Creek, Big Sandy 
  Creek and Mustang Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3899 10405 3899 10414 3906 10426 3913 10429
      3913 10405

FLASH FLOOD...RADAR INDICATED

$$

MW
2 follow-up statements
909 
WGUS75 KPUB 070153
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
753 PM MDT Sat Aug 6 2022

COC041-070345-
/O.CON.KPUB.FF.W.0067.000000T0000Z-220807T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
753 PM MDT Sat Aug 6 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MDT THIS 
EVENING FOR NORTHEASTERN EL PASO COUNTY...

At 753 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain have moved out of the warned area. However, with reports of 3 
inches of rainfall measured across northeastern El Paso County, 
flash flooding is likely occuring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Ramah and open country of northeastern El Paso County. 

This includes the following streams and drainages...
  Antelope Creek, Horse Creek, North Fork Horse Creek, Big Sandy 
  Creek and Mustang Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3899 10405 3899 10414 3906 10426 3913 10429
      3913 10405

FLASH FLOOD...RADAR INDICATED

$$

MW
937 
WGUS75 KPUB 070305
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
905 PM MDT Sat Aug 6 2022

COC041-070315-
/O.CAN.KPUB.FF.W.0067.000000T0000Z-220807T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
905 PM MDT Sat Aug 6 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN EL PASO 
COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3899 10405 3899 10414 3906 10426 3913 10429
      3913 10405

$$

Cohen

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 2:55 PM MDT, 3 hours 46 minutes earlier.

Area forecast discussion, Aug 6, 2:55 PM MDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
255 PM MDT Sat Aug 6 2022

.SHORT TERM...(This evening through Sunday)
Issued at 249 PM MDT Sat Aug 6 2022

Key Messages:

1.  Flash Flood risk increases for the southeast mountains and
adjacent plains on Sunday

Southwest flow and continued monsoonal tap has generated another
round of thunderstorms across the southeast mountains and adjacent
plains.  With a more eastward shift of the moisture plume aloft,
this will lead to a better chance for thunderstorms across the
plains this evening as they develop along a weak convergent
boundary/trough axis across southern portions of the southeast
plains.  Heavy rainfall will be the primary risk with all
thunderstorms today, however some pooling of higher dew points to
the north of the Arkansas River valley and east of the I-25 corridor
could lead to some strong to marginally severe thunderstorms across
northern portions of the southeast plains through this evening where
CAMS suggest thunderstorms may congeal into a thunderstorm cluster.
Downdraft CAPE is running over 1000 J/kg so gusty wind risk up to 60
mph will be the primary concern along with heavy rainfall...however
can't rule out some marginally severe hail as well, particularly
across northern Kiowa county later where CAMS suggest mean CAPE
could be nearing 2000 J/kg.  Thunderstorms should diminish over the
mountains by 8 PM and by 10 PM across the far eastern plains.

Well defined upper trough across UT will be clipping through
northern CO on Sunday, and this coupled with an advancing cold
front, upslope flow and a good moisture influx behind it will lead
to a widespread thunderstorms in the afternoon and evening for the
southeast mountains and adjacent plains.  CAPE increases to 1000 to
up to 2000+ J/kg if low level dew points in the lower to mid 60s
arrive in time behind the front as Nam12 suggests.  There are still
some discrepancies among the models with GFS suggesting a slower
frontal timing and thus drier surface dew points through the
afternoon with stronger influx occuring in the evening.  Either way,
signals point to a high end risk for flash flooding on burn scars
giving the presence of multiple triggers from the upper level trough
to the upslope flow and frontal boundary. Have had to warm up grids
slightly given later timing to the front and precipitable waters over
1 inch feeding into the southeast mountains and plains. Will be
issuing Flash Flood Watches with the afternoon package and have
confined them to the southeast mountains and adjacent plains for
now. As details on timing of the front and moisture advection behind
it become more clear, it is possible that expansions to the east may
be necessary. -KT

.LONG TERM...(Sunday night through Saturday)
Issued at 249 PM MDT Sat Aug 6 2022

Key Messages:

1) Widespread precipitation continues through Monday.

2) Gradual warming and drying trend by midweek.

Sunday Night-Monday...

The shortwave energy moving over the region will linger Sunday night
into Monday , meaning widespread precipitation is expected to stick
around through a good portion of the overnight, potentially
lingering into early Monday morning. Precipitation will likely
wane Monday morning, but may not dissipate completely, with
showers and thunderstorms ramping up again after midday, spreading
across the higher terrain, southern I-25 corridor, and
potentially the SE plains. Given the potential impact ceiling for
Sunday, Monday could be another flash flooding day, especially
over areas that see impacts on Sunday. Precipitation is expected
to decrease Monday evening. High temperatures will also cool
slightly again, sitting in the high-70s to mid-80s over most of
the area.

Tuesday Onwards...

The upper-level high will build back into the region starting on
Tuesday. This will decrease (but not eliminate) daily convection
across the higher terrain and increase high temperatures back
towards seasonal averages. Afternoon precipitation coverage
across the mountains will be isolated to scattered, and the higher
risk areas will still need to be watched for flash flooding
potential. Meanwhile, the plains will return to staying mostly
dry. The upper high will shift to the east and then south through
the rest of the week, and additional moisture will begin to advect
into the area after Thursday, which will serve to begin
increasing precipitation coverage again, likely spreading onto the
eastern plains starting on Friday. High temperatures will warm
slightly each day, hitting the mid-upper 90s over the eastern
plains by Saturday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 249 PM MDT Sat Aug 6 2022

Winds will be primarily influenced by thunderstorm outflows through
the evening at all three terminals with KALS and KCOS most likely to
see VCTS through 00Z. Gusts up to 35 kts will be possible from
these. Thunderstorms should shift east of the terminals after 00z at
KALS and by 01-02z at KCOS and KPUB with winds decreasing through
the evening.  Variable VFR cloudiness will persist overnight.  A
cold front will bring northerly winds into KCOS around 15z and into
KPUB by 17z with winds shifting around from the east during the
afternoon.  Another round of showers and thunderstorms will develop
over the mountains around noon and push off into the adjacent plains
after 2 PM.  All three terminals will have a good chance for TSRA
with heavy rainfall causing MVFR Cigs/Vis along with gusty outflow
winds up to 50 mph. KCOS will have the best chance for TSRA into the
evening and will likely need a prevailing group to capture this with
future updates. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Sunday afternoon through Sunday evening for
COZ072>080-083-087.

Flood Watch from Sunday afternoon through Sunday evening for
COZ081-082-084>086-088.

&&

SHORT TERM...KT
LONG TERM...GARBEROGLIO
AVIATION...KT
Hazardous weather outlook, Aug 6, 11:00 AM MDT, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1100 AM MDT Sat Aug 6 2022

COZ058>089-093>099-071700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1100 AM MDT Sat Aug 6 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Showers and thunderstorms will be possible over the entire region
today. The best chance of storms will once again be over the
mountains, with the southern Sangre De Cristos seeing the best
chance of storms. All of the plains will also see a chance of
storms, with the greatest coverage of storms across Las Animas
and Baca counties as a stalled weak front will be located over
this region. A thunderstorms or two is expected to roll across the
I-25 corridor region later this afternoon and evening.

Localized heavy rain will be possible with the stronger storms,
and once again flash flooding could occur, especially in areas
which received heavy rain over the last few days, and across the
burn scar regions. Gusty outflow winds up to 50 to 60 mph will be
possible with a few of the stronger storms across the southeast
plains this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Increased shower and thunderstorm activity is expected Sunday and
Monday. Rain, heavy at times, is possible both days, though
Sunday looks like the day with the greatest widespread flooding
threat. Flash flooding over area burn scars, urban corridors, and
saturated soils may occur.

Less convective activity is expected for midweek. Scattered
thunderstorms are forecast Tuesday through Thursday over the
higher terrain, with more isolated storm activity along the I-25
Corridor.

Thunderstorms will be on the increase once again by Friday across
the higher terrain and I-25 Corridor.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

31/GARBEROGLIO

In the hours before

Special weather statement, Aug 6, 5:03 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
503 PM MDT Sat Aug 6 2022

COZ084-062330-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
503 PM MDT Sat Aug 6 2022

...Strong thunderstorms will impact portions of northeastern El Paso
County through 530 PM MDT...

At 502 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black Forest to near Calhan to near Simla.
Movement was northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph, penny size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Calhan, Ramah and Peyton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3902 10406 3901 10433 3905 10479 3913 10473
      3913 10405
TIME...MOT...LOC 2302Z 221DEG 15KT 3910 10466 3909 10430 3908 10407

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Aug 6, 5:21 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
521 PM MDT Sat Aug 6 2022

COZ086-088-089-093-094-097-070000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
521 PM MDT Sat Aug 6 2022

...A cluster of strong thunderstorms will impact portions of Otero,
northeastern Las Animas, south central Crowley, southeastern Pueblo
and southwestern Bent Counties through 600 PM MDT...

At 521 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles north of Delhi to 10 miles southeast
of Timpas to near Higbee. Movement was north at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph, penny size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink, Manzanola, Higbee and
Timpas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3815 10390 3806 10353 3807 10327 3757 10334
      3762 10370 3775 10411
TIME...MOT...LOC 2321Z 187DEG 17KT 3783 10404 3771 10365 3772 10339

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

mw
Special weather statement, Aug 6, 5:51 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
551 PM MDT Sat Aug 6 2022

COZ084-085-070045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
551 PM MDT Sat Aug 6 2022

...Strong thunderstorms will impact portions of southeastern El Paso
County through 645 PM MDT...

At 550 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms developing along a line extending from near Kutch to
near Truckton to 7 miles south of Schriever AFB. Movement was
southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph, penny size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Schriever AFB, Yoder, Truckton, Ellicott and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3864 10405 3862 10459 3879 10464 3885 10435
      3890 10406
TIME...MOT...LOC 2350Z 302DEG 11KT 3889 10398 3876 10426 3870 10457

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw
Local storm report, Aug 6, 6:08 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
608 PM MDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND GST     4 S CHERAW              38.06N 103.51W
08/06/2022  M87 MPH          OTERO              CO   ASOS

            REPORTED BY LHX ASOS.

&&
Local storm report, Aug 6, 6:34 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
634 PM MDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     LA JUNTA                37.99N 103.55W
08/06/2022                   OTERO              CO   LAW ENFORCEMENT

            POWER POLE BLOWN DOWN.

&&
Local storm report, Aug 6, 6:36 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
636 PM MDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     5 S ROCKY FORD          37.98N 103.71W
08/06/2022                   OTERO              CO   LAW ENFORCEMENT

            2 POWER POLES BLOWN DOWN.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:05 PM MDTFlash Flood Warning Considerable damage threatPUBBent, Crowley, Otero3 hr
Aug 6, 6:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa78 min
Aug 6, 7:15 PM MDTSpecial Weather StatementPUBKiowa45 min
Aug 6, 7:40 PM MDTSpecial Weather StatementPUBKiowa35 min
Aug 7, 12:54 PM MDTSpecial Weather StatementPUBLas Animas51 min
Aug 7, 1:34 PM MDTSpecial Weather StatementPUBCrowley26 min
Aug 7, 1:36 PM MDTSpecial Weather StatementPUBBaca54 min
Aug 7, 2:02 PM MDTTornado WarningPUBCrowley38 min
Aug 7, 2:32 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Aug 7, 2:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Aug 7, 2:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa, Otero51 min
Aug 7, 3:12 PM MDTFlash Flood WarningPUBChaffee3 hr
Aug 7, 3:17 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero73 min
Aug 7, 3:32 PM MDTSpecial Weather StatementPUBProwers58 min
Aug 7, 3:44 PM MDTSevere Thunderstorm WarningPUBBent61 min
Aug 7, 3:48 PM MDTSpecial Weather StatementPUBLas Animas57 min
Aug 7, 4:24 PM MDTTornado WarningPUBBent, Prowers30 min
Aug 7, 4:33 PM MDTTornado WarningPUBBent, Prowers42 min
Aug 7, 4:48 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers45 min
Aug 7, 4:51 PM MDTSpecial Weather StatementPUBBent, Las Animas54 min
Aug 7, 4:56 PM MDTFlash Flood WarningPUBHuerfano, Las Animas3 hr
Aug 7, 5:16 PM MDTSpecial Weather StatementPUBBent59 min
Aug 7, 5:21 PM MDTFlash Flood WarningPUBFremont2 hr
Aug 7, 5:26 PM MDTSpecial Weather StatementPUBSaguache34 min
Aug 7, 5:45 PM MDTFlash Flood WarningPUBBent, Prowers3 hr

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.